# SDR FXTA2020010924001

- Difficulty date: December 24, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N404BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5228
- Aircraft time: 4,796 hours, 10,377 cycles
- Engine: Pwc PT6A140
- Engine time: 4,796 hours, 10,377 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 26221102
- Condition: Damaged
- Location: Flap Bellcrank
- Part time: 4,796 hours, 10,377 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD AFT FLAP BELLCRANK UPPER ATTACH POINT HOLE ELONGATED.
